# SDR AALA202102249006

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 13,192 hours, 5,011 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING, METALLIC SMELL NOTICEABLE ON FLIGHT DECK ON TAKEOFF TO 10,000 FEET, DESCENT, APPROACH, AND LANDING.  ACCOMPLISHED JOB CARD 26L000021001 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING, JOB CARD 26L00021002 APU SMOKE ODOR FUMES TROUBLESHOOTING, AND PHASES 1 AND 2 OF JOB CARD 26L00021004 DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM. ACCOMPLISHED APU COMPRESSOR WASH PER JOB CARD 26L31O49009. NO SMELL NOTICED AT THIS TIME
